This paper is devoted to the study of codimension two holomorphic foliations and distributions. We prove the stability of complete intersection of codimension two distributions and foliations in the local case. Conversely we show the existence of codimension two foliations which are not contained in any codimension one foliation. We study problems related to the singular locus and we classify homogeneous foliations of small degree.
"Codimension two holomorphic foliation." J. Differential Geom. 113 (3) 385 - 416, November 2019. https://doi.org/10.4310/jdg/1573786970